Luke Morgan
Luke Morgan
Research Associate, The University of Western Australia
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
The diameter of the commuting graph of a finite group with trivial centre
GL Morgan, CW Parker
Journal of Algebra 393, 41-59, 2013
A theory of semiprimitive groups
M Giudici, L Morgan
Journal of Algebra 503, 146-185, 2018
Elusive groups of automorphisms of digraphs of small valency
M Giudici, L Morgan, P Potočnik, G Verret
European Journal of Combinatorics 46, 1-9, 2015
A class of semiprimitive groups that are graph-restrictive
M Giudici, L Morgan
Bulletin of the London Mathematical Society 46, 1226–1236, 2014
On locally semiprimitive graphs and a theorem of Weiss
M Giudici, L Morgan
Journal of Algebra 427, 104-117, 2015
The distinguishing number of quasiprimitive and semiprimitive groups
A Devillers, L Morgan, S Harper
Archiv der Mathematik 113, 127-139, 2019
A characterisation of weakly locally projective amalgams related to A16 and the sporadic simple groups M24 and He
M Giudici, AA Ivanov, L Morgan, CE Praeger
Journal of Algebra 460, 340-365, 2016
Generalised polygons admitting a point-primitive almost simple group of Suzuki or Ree type
L Morgan, T Popiel
arXiv preprint arXiv:1508.05746, 2015
Maximal linear groups induced on the Frattini quotient of a p-group
J Bamberg, SP Glasby, L Morgan, AC Niemeyer
Journal of Pure and Applied Algebra 222 (10), 2931-2951, 2018
A note on the probability of generating alternating or symmetric groups
L Morgan, CM Roney-Dougal
Archiv der Mathematik 105, 201-204, 2015
Bounds for finite semiprimitive permutation groups: order, base size, and minimal degree
L Morgan, CE Praeger, K Rosa
Proceedings of the Edinburgh Mathematical Society 63 (4), 1071-1091, 2020
On 2-arc-transitive graphs of order kpn
L Morgan, E Swartz, G Verret
Journal of Combinatorial Theory, Series B 117, 77-87, 2016
On the order of Borel subgroups of group amalgams and an application to locally-transitive graphs
L Morgan, P Spiga, G Verret
Journal of Algebra 434, 138-152, 2015
On symmetric and locally finite actions of groups on the quintic tree
GL Morgan
Discrete Mathematics 313, 2486–2492, 2013
Characterising CCA Sylow cyclic groups whose order is not divisible by four
L Morgan, J Morris, G Verret
arXiv preprint arXiv:1702.06651, 2017
Generalised shuffle groups
C Amarra, L Morgan, CE Praeger
Israel Journal of Mathematics 244 (2), 807-856, 2021
Digraphs with small automorphism groups that are Cayley on two nonisomorphic groups
L Morgan, J Morris, G Verret
arXiv preprint arXiv:1703.02290, 2017
On primitive 2-closed permutation groups of rank at most four
M Giudici, L Morgan, JX Zhou
Journal of Combinatorial Theory, Series B 158, 176-205, 2023
A finite simple group is CCA if and only if it has no element of order four
L Morgan, J Morris, G Verret
Journal of Algebra 569, 318-333, 2021
On vertex stabilisers in symmetric quintic graphs
GL Morgan
arXiv preprint arXiv:1209.5248, 2012
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20